Volume 48 (2005)


1 (April), 2 (August), 3 (December)

Basalaeva, I., Kimura, H. and Nakazuka, T.;
Cohomological Intersection Numbers for the Generalized Airy Functions at Veronese Points
pp. 161--181.
Koike, S. and Morimoto, H.;
Optimal Consumption and Portfolio Choice with Stopping
pp. 183--202.
Suzuki, T.;
Affine Weyl Group Symmetry of the Garnier System
pp. 203--230.
Masuda, T.;
Special Polynomials Associated with the Noumi-Yamada System of Type $A_5^{(1)}$
pp. 231--246.
Senba, T.;
Blowup Behavior of Radial Solutions to Jager-Luckhaus System in High Dimensional Domains
pp. 247--271.
Sakai, H.;
A $q$-Analog of the Garnier System
pp. 273--297.
Wang, G.-q. and Cheng, S. S.;
Existence of Periodic Solutions for a Neutral Differential Equation with Piecewise Constant Argument
pp. 299--311.
El-Rabih, A.;
Existence of Local Analytic Solutions for Systems of Difference Equations with Small Step Size
pp. 313--330.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles